Rad HAZU, Matematičke znanosti, Vol. 21 (2017), 29-52.

SOME RESULTS ON THE SCHWARTZ SPACE OF Γ \ G

Goran Muić

Department of Mathematics, Faculty of Science, University of Zagreb, 10000 Zagreb, Croatia
e-mail: gmuic@math.hr


Abstract.   Let G be a connected semisimple Lie group with finite center. Let Γ ⊂ G be a discrete subgroup. We study closed admissible irreducible subrepresentations of the space of distributions S(Γ \ G)' defined by Casselman, and their relations to automorphic forms on Γ \ G when Γ is a congruence subgroup.

2010 Mathematics Subject Classification.   11E70, 22E50.

Key words and phrases.   Automorphic forms, Schwartz space, semisimple Lie groups.


Full text (PDF) (free access)

DOI: http://doi.org/10.21857/y54jof6pnm


References:

  1. J. Arthur, The endoscopic classification of representations. Orthogonal and symplectic groups, American Mathematical Society Colloquium Publications 61, American Mathematical Society, Providence, RI, 2013.
    MathSciNet     CrossRef

  2. J. Arthur, An introduction to the trace formula, in: Harmonic analysis, the trace formula, and Shimura varieties, Clay Math. Proc. 4, Amer. Math. Soc., Providence, RI, 2005, pp. 1-263.
    MathSciNet

  3. A. Borel, Density properties for certain subgroups of semi-simple groups without compact components, Ann. of Math. (2) 72 (1960), 179-188.
    MathSciNet     CrossRef

  4. A. Borel, Introduction to automorphic forms, in: Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965), Amer. Math. Soc., Providence, RI, 1966, pp. 199-210.
    MathSciNet

  5. A. Borel, Automorphic forms on SL2(R), Cambridge Tracts in Mathematics 130, Cambridge University Press, 1997.
    MathSciNet     CrossRef

  6. A. Borel and H. Jacquet, Automorphic forms and automorphic representations, in: Proc. Sympos. Pure Math. XXXIII, Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Amer. Math. Soc., Providence, RI, 1979, pp. 189-202.
    MathSciNet

  7. W. Casselman, Canonical extensions of Harish-Chandra modules to representations of G, Canad. J. Math. 41 (1989), 385-438.
    MathSciNet     CrossRef

  8. W. Casselman, Introduction to the Schwartz space of Γ \ G, Canad. J. Math. 41 (1989), 285-320.
    MathSciNet     CrossRef

  9. L. Clozel, On limit multiplicities of discrete series representations in spaces of automorphic forms, Invent. Math. 83 (1986), 265-284.
    MathSciNet     CrossRef

  10. J. W. Cogdell, Lectures on L-functions, converse theorems, and functoriality for GLn, in: Lectures on automorphic L-functions, Fields Inst. Monogr. 20, Amer. Math. Soc., Providence, RI, 2004, pp. 1-96.
    MathSciNet

  11. J. Dixmier and P. Malliavin, Factorisations de fonctions et de vecteurs indéfiniment différentiables, Bull. Sci. Math. (2) 102 (1978), 307-330.
    MathSciNet

  12. Harish-Chandra, Discrete series for semisimple Lie groups II, Acta Math. 116 (1966), 1-111.
    MathSciNet     CrossRef

  13. R. P. Langlands, On the notion of an automorphic representation. A supplement to the preceding paper, in: Proc. Sympos. Pure Math. XXXIII, Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Amer. Math. Soc., Providence, RI, 1979, pp. 203--209.
    MathSciNet

  14. E. M. Lapid, A remark on Eisenstein series, in: Eisenstein series and applications, Progr. Math. 258, Birkhäuser Boston, Boston, MA, 2008, pp. 239-249.
    MathSciNet     CrossRef

  15. D. Miličić, Asymptotic behavior of matrix coefficients of the discrete series, Duke Math. J. 44 (1977), 59-88.
    MathSciNet     CrossRef

  16. S. Miller and W. Schmid, On the rapid decay of cuspidal automorphic forms, Adv. Math. 231 (2012), 940-964.
    MathSciNet     CrossRef

  17. G. Muić, On a construction of certain classes of cuspidal automorphic forms via Poincaré series, Math. Ann. 343 (2009), 207-227.
    MathSciNet     CrossRef

  18. G. Muić, Spectral decomposition of compactly supported Poincaré series and existence of cusp forms, Compositio Math. 146 (2010), 1-20.
    MathSciNet     CrossRef

  19. G. Muić, Fourier coefficients of automorphic forms and integrable discrete series, J. Funct. Anal. 270 (2016), 3639-3674.
    MathSciNet     CrossRef

  20. G. Muić, Smooth cuspidal automorphic forms and integrable discrete series, preprint (arXiv:1610.05483v2).

  21. C. Mœglin and J. L. Waldspurger, Décomposition spectrale et séries d'Eisenstein. Une paraphrase de l'Écriture, Progress in Mathematics 113, Birkhäuser Verlag, Basel, 1994.
    MathSciNet

  22. G. Savin, Limit multiplicities of cusp forms, Invent. Math. 95 (1989), 149-159.
    MathSciNet     CrossRef

  23. N. R. Wallach, On the constant term of a square integrable automorphic form, in: Operator algebras and group representations, Vol. II (Neptun, 1980), Monogr. Stud. Math. 18, Pitman, Boston, MA, 1984, pp. 227-237.
    MathSciNet

  24. N. R. Wallach, Real reductive groups I, Academic Press, Boston, 1988.
    MathSciNet

  25. N. R. Wallach, Real reductive groups II, Academic Press, Boston, 1992.
    MathSciNet

  26. N. R. Wallach, A lecture delivered at W. Schmid's birthday conference (2013), http://www.math.harvard.edu/conferences/schmid_2013/docs/wallach.pdf


Rad HAZU Home Page